Jun 26, 2004
I keep getting tingling sensations at the top of my head, this has just started within the past week but is getting more often, it feels like a extra weight which i can feel and noticed, needless to say its very strange and i an very concernd. I am HIV pos good numbers, undetectable, but i have just started 4 weeks ago taking statins (crestor rosuvastatin 10 mg a day), could this be the problem or is it something eles. I really would appreciate your reply, i am worried. Many thanks for being there
Response from Dr. Henry
You are describing a localized paraesthesia which can happen with Crestor (I have also seen that with ritonavir). Generally it is not associated with a health threatening problem but can be annoying. With the concern about muscle problems with Crestor (? increased risk if on protease inhibitors) I would discuss with your HIV doc-I would monitor muscles enzymes for a while on your routine visits. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Meaning Of Chlamydia Igm Antibodies?
- What Is The Difference Between Genital Herpes And Shingles?
- What Effects Does Syphilis Have On Sterility And Infertility?
- What Does Male Genital Herpes Look Like?
- What Does A Sore Look Like When You Have Genital Herpes?
- What Are The Stages Of Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.